RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1977 Volume 22, Issue 3, Pages 421–432 (Mi mzm8063)

This article is cited in 6 papers

Group algebras of periodic groups of a solvable multiplicative group

A. A. Bovdi, I. I. Khripta

Drogobych Pedagogical Institute

Abstract: The structure of the group algebra $KG$ of an arbitrary periodic group $G$ such that the multiplicative group $U(KG)$ is solvable is completely determined.

UDC: 519.4

Received: 11.06.1976


 English version:
Mathematical Notes, 1977, 22:3, 725–731

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025